I have a rash which hascome on over night but only on the bottoms of my legs,I have not eat enything out of the normal the only thing I done yesterday was do a lot of walking sight seeing in London ,can you help thank you,
It can be a Golfer’s vasculitis heat rash, a red rash on the calves of many walkers. It often starts above the sock line and makes red patches and splotches up the calf. In that case, taking bath with cold water after staying in the sun or applying cold wet towels may help.
You may apply calamine lotion and cool compresses on the rash. It may help. You may also take some OTC antihistaminic like Benadryl or Claritin. But please see your dermatologist if the condition does not improve.
I hope it helps. Take care and please do keep me posted on how you are doing or fi you have any additional doubts. Kind regards.
I have been searching for an answer to my leg rash for a couple of years and after reading this forum it sounds like Golfer's Vasculitis . I mostly occurs after a flight and walking in the heat while on vacation. It is on the lower inner ankle/calf area however this last time it traveled with spots above the knee. It has a burning sensation and is hot to the touch . The skin feels tight and have some ankle swelling. I usually elevate the feet and that reduces the swelling. I have seen my doctor and also went to a dermatologist and ruled out blood clots.
I was going to have a vascular work up but I think I will not pursue that since this seems to be it. It does feel better when I use compression socks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.